# SDR DALA2023019200424

- Difficulty date: February 20, 2020
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 111,404 hours, 16,402 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Stringer
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER WC 5724-01010-41A, EM 5724-01010, AD 2018- 11-14, A CRACK WAS FOUND IN A HOLE AT THE END OF STRINGER L-6.5. CORRECTIVE ACTION: ER/A 585070-14AD REVISED TO REV. A. ACCOMPLISH ER/A 585070-14AD REV A SECTION II INSPECTIONS.
